UNIGE document Scientific Article
previous document  unige:12429  next document
add to browser collection
Title

Golomb's self described sequence and functional differential equations

Authors
Rémy, Jean-Luc
Published in Illinois Journal of Mathematics. 1998, vol. 42, no. 3, p. 420-440
Stable URL http://archive-ouverte.unige.ch/unige:12429
Full text
Article (Published version) (1.1 MB) - public document Free access
Structures

173 hits

183 downloads

Update

Deposited on : 2010-11-12

Export document
Format :
Citation style :